# SDR IPXA2021040167632

- Difficulty date: March 24, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717014
- Condition: Cracked
- Location: Bs 1841 S49r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2AFT CARGO COMPARTMENT VERTICAL STIFFENER CRACK AT STA 1841 STRINGER 49R.REMOVED,FABRICATED AND REPLACED CRACKED VERTICAL STIFFENER IAW SRM 51-33-01 AND SRM 51-31-01. (MINOR)
